MAUDE Adverse Event Report: OAKDALE LEVEL 1 HOTLINE FLUID WARMER, 38 DEGREE UNIT; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 HOTLINE FLUID WARMER, 38 DEGREE UNIT; WARMER, THERMAL, INFUSION FLUID
Model Number HL-90
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device was not holding temperature.Patient involvement is unknown.
 
Additional Manufacturer Narrative
One device was received in good condition.No visual defects were noted.Per functional testing the temperature fluctuated a ?bit? but would not completely stabilize confirming the complaint.The root cause was a faulty printed circuit board (pcb).It was unknown what caused it to be faulty.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Replaced the pcb, o-rings, and reservoir gasket.Additionally, the over temperature alarm test on the membrane switch didn't alarm but that was also caused by the faulty pcb which was replaced.Performed preventative maintenance (pm) and calibrated the device to 38 degrees.The device passed all functional and delivery tests.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER, 38 DEGREE UNIT
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17551410
Report Number3012307300-2023-08124
Device Sequence Number6967114
Product Code LGZ
UDI-Device Identifier50695085002404
UDI-Public50695085002404
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL-90
Device Catalogue NumberHL-90-38
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/02/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date08/15/2023
Supplement Report FDA Received Date10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown